InternationaleJournals

Global Stability of AN IMMIGRATING COMMENSAL – HOST MODEL WITH LIMITED RESOURCES

N. Phani Kumar1 C.Srinivasa Kumar2 B. Ravindra Reddy3 and N. Ch.Pattabhi Ramacharyulu4

  1. Faculty in Mathematics, Departmental Humanities & Sciences, Malla Reddy Engineering College, Secunderabad, India.
    Email: phanikumar_nandanavanam@yahoo.com
  2. Gopal Reddy College of Engineering & Technology, Pedakangarla (V), Patancheru (M), Medak (Dt) – 502319, A.P, India.
    Email : drcskumar41@gmail.com
  3. JNTUH College of Engineering, Nachupally (Kondagattu), Karimnagar505501, India.  Email: rbollareddy@gmail.com
  4. Ex. Faculty, Department of Mathematics & Humanities, National Institute of Technology, Warangal, India., pattabhi1933@yahoo.com

 

Abstract

In this paper we establish the global stability of an immigrating commensal – host model with limited resources, by constructing a suitable Liapunov’s function in case of co-existent equilibrium state.

AMD Classification: 92D25, 92D40.

Keywords: Equilibrium state, Liapunov’s function, Global stability.

 

 

 


International eJournal of Mathematics and Engineering

Volume 2, Issue 2, Pages:  889 - 894